Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: EMSAM and *unbearable* fatigue, continue it??

Posted by Enigma on April 30, 2006, at 12:38:33

In reply to Re: EMSAM and *unbearable* fatigue, continue it??, posted by ravenstorm on April 30, 2006, at 9:33:48

Thanks for the response (all of you).

I did read your other email, but forgot about it... My memory isn't what it used to be, plus ECT and this fatigue are definately causing me memory problems too.

I've had so many bad experiences, that it's hard to have any "hope" that the side-effects (if that what this truly is) will go away. I've only ever experiences a very small number of side-effects that have ever gone away over time. One example would my dry-mouth from Wellbutrin. Had it for a few weeks? then it stopped completely. Can't think of many other examples.. that might have been the only one to actually go away.

I need to find a new PCP (cause I want to punch mine - long story), and get a full workup.

Prior to the Emsam, I had the worst sinus infection I've ever had. I was on no psych meds at the time. This illness lasted 6 weeks, and I took 3 different anti-biotics to help clear it. Problem is, I'm not 100% sure that it's gone.

Because so few (no one?) seems to be getting fatigue from Emsam, I'm really wondering if something else is going on. I keep checking the Emsam side-effect lists and package content docs to see if I'm missing something. I never find anything about fatigue on there.

Currently, I still feel slight sensitivity when touching my sinus areas on my face, and I'm still getting headaches, but not nearly as bad as before.

I sweat like crazy from doing even the smallest activity, and I don't smoke, nor am I overweight. (168 pounds, 5'9", male). I know many AD's can screw with your body's ability to regulate its temperature, but this increased sweating continued even after I stopped Wellbutrin and many other drugs that listed this side-effect. This sweating problem started with the AD's. I never had anything like that before.

Anyway, I took the patch off yesterday, and I seemed to regain some energy soon afterwords. That's 3 times that I stopped the Emsam for about 24 hours, and each time felt more awake (but still tired) after doing so. This can't be a conincidence.

I felt far from great, but was able to climb a tree and cut some dead branches down, and get some painting done in the garage. It's been a week since I've been able to get anything done around the house.

Anyway, as far as the sweating, it's getting really obnoxious. I sweat whenever I take a shower (afterwards), or drink hot liquids. So much so, that I sometimes have to change my clothes!.. Just drank a coffee after my shower, and I had to take my shirt off, and now need a new one.

I dunno. I really wish I could find a doctor, any doctor of any kind, that actually *wants* to help me get better, and is willing to work at it until I've reached some level or normality. I'm simply in shock at how impossible of a task this has been for me. Only one doctor in the last 15 years has ever cared about me and his other patients, then he goes into early retirement. :( He's the only one I've ever respected.

Now I have to decide if I want to put the patch back on today.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Enigma thread:638113
URL: http://www.dr-bob.org/babble/20060429/msgs/638394.html